# SDR SWAA2017011311151

- Difficulty date: December 22, 2016
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 55,920 hours, 32,552 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141A5300
- Condition: Corroded
- Location: Bs 380-388
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BETWEEN BS 380 TO 388, RBL 45.5.     R & R THE SEAT TRACK IAW SRM AND DWG.
